MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH 6.0MM/10.0MM STEPPED DRILL BIT CANNULATED/LARGE QC/435MM; REAMER

OBERDORF SYNTHES PRODUKTIONS GMBH 6.0MM/10.0MM STEPPED DRILL BIT CANNULATED/LARGE QC/435MM; REAMER
Catalog Number 357.403
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Occupation: reporter is synthes employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that the patient underwent an unknown surgery using a trochanteric femoral nailing (tfn) system on (b)(6) 2019.During the procedure, the tip of an unknown tfn reamer sheared off inside the patient.It was believed that on inserting the reamer it may have touched the nail hence why the tip of the reamer sheared off.The surgical procedure was successfully competed with no surgical delay.Patient outcome status was unknown.Concomitant device: unknown nail (part # unknown, lot # unknown, quantity 1).This report is for one (1) 6.0mm/10.0mm stepped drill bit cannulated/large qc/435mm.This is report 1 of 1 for (b)(4).

Brand Name
6.0MM/10.0MM STEPPED DRILL BIT CANNULATED/LARGE QC/435MM
Common Device Name
REAMER
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key8474581
Report Number8030965-2019-62433
Device Sequence Number1629032
Product Code HTO
UDI-Device Identifier07611819737709
UDI-Public(01)07611819737709
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number357.403
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/08/2019
Initial Report FDA Received Date04/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1